# SDR MALA030165

- Difficulty date: February 22, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3450 · Dependent Position Determining System
- Part: Warning Light
- Condition: Illuminated
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO PLN ON FLIGHT 2765, ATC REPORTED NO TRANSPONDER/MODE C READOUT ON NR 1 & 2 TRANSPONDERS.  AIR RETURN TO DTW.  MAINTENANCE CYCLED POWER, 1 & 2 TRANSPONDERS.  OPS CHECK GOOD IAW SAAB MM CH 34, ALT REPORTING SYSTEM TESTED IAW FAR 43 APPX E PARA C.
